Estimates for convolutions in Nikol'skii–Besov spaces
Doklady Akademii Nauk, Tome 330 (1993) no. 1, pp. 9-11
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1993_330_1_a1,
author = {B. E. Batyrov and V. I. Burenkov},
title = {Estimates for convolutions in {Nikol'skii{\textendash}Besov} spaces},
journal = {Doklady Akademii Nauk},
pages = {9--11},
year = {1993},
volume = {330},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1993_330_1_a1/}
}
B. E. Batyrov; V. I. Burenkov. Estimates for convolutions in Nikol'skii–Besov spaces. Doklady Akademii Nauk, Tome 330 (1993) no. 1, pp. 9-11. http://geodesic.mathdoc.fr/item/DAN_1993_330_1_a1/